# SDR AALA202411128357

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 40,014 hours, 17,123 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 1 AND 2 "REVERSER" LIGHTS ILLUMINATED AFTER TAKE OFF; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BZE. THRUST REVERSER OPERATED UPON LANDING. INTERROGATED ENGINE EAU "STOW" FAULTS LIGHT ON BOTH ENGINES. ACCOMPLISHED RESET. PER FIM 78-31-00.
